[Routine Help] Niacinamide causing acne marks to become redder. Normal or nah? | Kr Laser

published on Jan 21, 2020

[ad_1]

Hi guys, I’m new to skincare and recently trying new products to help my acne improve. Today I tried TO’s 10% niacinamide + 1% zinc for the first time (2 drops) and the acne marks on my skin turned a lot more red than usual. The patches of skin that did not have acne were mainly fine but I think felt a little tingle upon application. The redness did subside a little 30 minutes later but still slightly more red than usual. Is this normal or should I stop using it?

Some background. I have oily/acne prone skin but I realised today my skin was flaking a lot after facewash + shower so I was scrubbing and I admit, somewhat moderately aggressively, so my skin barrier might’ve been compromised? I also cleansed with benzol peroxide water wash (Benzac AC wash) and applied a cetaphil moisturiser after the serum (I’ve been using these 2 products for the last 3 years so I know its not the benzol peroxide. I know there’s better alternatives out there, just bought a new moisturiser and cleanser but waiting on shipping, keen af!)

[ad_2]

View Reddit by pineapplerashView Source

Tagged: Design

Post author

Author name

Donec sed odio dui. Nullam quis risus eget urna mollis ornare vel eu leo. Cum sociis natoque penatibus et magnis dis parturient montes. lorem

3 Comments

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis.

Author avatar
Author name

Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Post a comment